Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
86234
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
When attempting to prepare a 3.0 ett for re intubation.I was trying to pull the hub off to loosen it and the hub broke into 2 pieces.3.0 shiley ett lot 25c0363jzx.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
COVIDIEN
200 medtronic dr
lafayette CO 80026
MDR Report Key
23973558
Report Number
23973558
Device Sequence Number
9152328
Product Code
BTR
UDI-Device Identifier
10884521797260
UDI-Public
(01)10884521797260
Combination Product (Y/N)
N
Initial Reporter State
MN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/11/2025
Report Date
(Section F)
12/11/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
86234
Device Catalogue Number
86234
Device Lot Number
25C0363JZX
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/06/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
1 MO
Patient Sex
Unknown
Date Report Sent to FDA
12/11/2025